It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Courtney on December 01, 2000 at 13:48:41:

In Reply to: Question to the ladies re: facial hair and differin posted by rachel on November 30, 2000 at 23:40:49:

: hi,
: i just started using differin and i read somewhere that you shouldn't wax facial hair or eyebrows while using it. my question is, is there any way i can remove the hair on my upper lip without irritating my skin? please help!!!

I am not sure but here's what I would think. When you first start using differin your face may be sensitive. At thispoint it may be a good idea to stay away from waxing or anything that would further aggravate your skin. However the sensitivity should subside. I have been using differin for 6 weeks and my face is not sensitive at all. At this point, when your face has become adjusted (it should only take a couple of weeks) I wouldn't see a problem with waxing. This is just my opinion. As a side not I was on retin-A once (I didn't have a zit on my face by the way) and I waxed my upper lip with no problem. I stopped retin-A because I was getting blothches from my skin being too sensitive, but if I could do it on Retin-A I think differin (which is much less irritating) would be perfectly fine.

Follow Ups

All times are GMT -7. The time now is 04:17 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!